# SDR R61A202001310123

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AFT WET AREA ON GUSSET AT FRAME 90 AND LH TRACK BEAM. REMOVED GUSSET AT FRAME 90 (AFT WET AREA) LOCATED AND DRILLED , APPLIED ALODINE ON HOLES RIVETS GUSSET AT FRAME 90 (AFT WET AREA). REF EMB SRM 51-40-08, SRM 51-40-02 ,SRM 51-23-04 PO# 243026 INSTALLED NEW GUSSET AT FRAME 90 (AFT WET AREA). REF EMB SRM 51-40-08, SRM 51-40-02
